MathSciNet Relay Station
MathSciNet bibliographic data
MR1700670 37K55 (35Q55 37D45)
Li, Y. Smale horseshoes and symbolic dynamics in perturbed nonlinear Schrödinger equations. J. Nonlinear Sci. 9 (1999), no. 4, 363–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement